# SDR ASOA2014071810905

- Difficulty date: June 24, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,720 hours, 10,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 813-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACK BS 847-813 GOUGED AND CORRODED.   FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A07.  MAJOR REPAIR.
